# SDR F3LA2009012600005

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 18,768 hours, 8,924 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Gasket
- Part number: J219P05
- Condition: Damaged
- Location: Fuel Flow Xmtr
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NR 1 ENGINE FAILURE INFLIGHT, RELIGHT UNSUCCESSFUL.  MAINTENANCE INSPECTED NR 1 ENGINE AND FOUND THE GASKET AT THE FUEL FLOW TRANSMITTER DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE GASKET, PERFORMED LEAK CHECK AND POWER ASSURANCE CHECK IAW A319 AMM 73-31-10-400-002, 71-00-00-710-006 AND 71-00-00-710-008.
